Alert archive / Wyoming / Red Flag Warnings in 2020

Red Flag Warning 15, NWS Cheyenne, WY

August 3, 2020

NWS Cheyenne, WY issued this red flag warning at Aug 3, 2020, 1:38 PM MDT. It took effect at Aug 4, 2020, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 3, 2020, 1:38 PM MDT (19:38 UTC)
In effect from
Aug 4, 2020, 11:00 AM MDT
Expired
Aug 4, 2020, 8:00 PM MDT
In force
9 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

669 
WWUS85 KCYS 031938
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
138 PM MDT Mon Aug 3 2020

...CRITICAL FIRE WEATHER CONDITIONS FOR FIRE WEATHER ZONES
303 AND 304 TUESDAY AND WEDNESDAY...

WYZ303-304-041200-
/O.UPG.KCYS.FW.A.0011.200804T1700Z-200805T0200Z/
/O.NEW.KCYS.FW.W.0015.200804T1700Z-200805T0200Z/
/O.NEW.KCYS.FW.A.0012.200805T1700Z-200806T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-
138 PM MDT Mon Aug 3 2020

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY FOR
GUSTY WINDS...LOW HUMIDITY AND DRY THUNDERSTORMS FOR FIRE WEATHER
ZONES 303 AND 304... 

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH 
WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 303 AND 304...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Tuesday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Wednesday morning through Wednesday evening.

* WIND...West to southwest 15 to 20 mph sustained with gusts to 
  30 mph. 

* HUMIDITY...Minimum 13 to 15 percent.

* HAINES...6.

* THUNDERSTORMS...Isolated to widely scattered high based dry 
  thunderstorms possible leading to additional fire starts.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
4 follow-up statements
051 
WWUS85 KCYS 040848
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
248 AM MDT Tue Aug 4 2020

...CRITICAL FIRE WEATHER CONDITIONS FOR FIRE WEATHER ZONES
303...304 AND 306 TUESDAY AND WEDNESDAY...

WYZ306-050200-
/O.EXA.KCYS.FW.W.0015.200804T1700Z-200805T0200Z/
/O.EXA.KCYS.FW.A.0012.200805T1700Z-200806T0200Z/
Upper North Platte River Basin-
248 AM MDT Tue Aug 4 2020

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY AND DRY THUNDERSTORMS 
FOR FIRE WEATHER ZONE 306... 

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH 
WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONE 306...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM this morning to 8 PM MDT
this evening. a Fire Weather Watch has also been issued. This
Fire Weather Watch is in effect from Wednesday morning through
Wednesday evening. 

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Tuesday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Wednesday morning through Wednesday evening.

* WIND...West to northwest 15 to 20 mph sustained with gusts to 
  30 mph. 

* HUMIDITY...Minimum 11 to 15 percent.

* HAINES...5 to 6.

* THUNDERSTORMS...Isolated to widely scattered high based dry
  thunderstorms possible Tuesday leading to additional fire 
  starts.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ303-304-050200-
/O.CON.KCYS.FW.W.0015.200804T1700Z-200805T0200Z/
/O.CON.KCYS.FW.A.0012.200805T1700Z-200806T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-
248 AM MDT Tue Aug 4 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY AND DRY
THUNDERSTORMS FOR FIRE WEATHER ZONES 303 AND 304... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING 
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR 
FIRE WEATHER ZONES 303 AND 304...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Tuesday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Wednesday morning through Wednesday evening.

* WIND...West to northwest 15 to 20 mph sustained with gusts to 
  30 mph. 

* HUMIDITY...Minimum 11 to 15 percent.

* HAINES...5 to 6.

* THUNDERSTORMS...Isolated to widely scattered high based dry
  thunderstorms possible Tuesday leading to additional fire 
  starts.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
594 
WWUS85 KCYS 041919
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
119 PM MDT Tue Aug 4 2020

...CRITICAL FIRE WEATHER CONDITIONS FOR FIRE WEATHER ZONES 303
THROUGH FIRE WEATHER ZONE 307...TUESDAY AND WEDNESDAY...

WYZ305-307-050200-
/O.EXA.KCYS.FW.W.0015.000000T0000Z-200805T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
119 PM MDT Tue Aug 4 2020

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
GUSTY WINDS...LOW HUMIDITY AND DRY THUNDERSTORMS FOR FIRE WEATHER
ZONE 306...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect until 8 PM MDT this evening.  

A Fire Weather Watch has also been issued. This Fire Weather 
Watch is in effect from Wednesday morning through Wednesday 
evening.

* WIND...West to northwest 15 to 20 mph sustained with gusts to 
  30 mph. 

* HUMIDITY...Minimum 11 to 15 percent.

* HAINES...5 to 6.

* THUNDERSTORMS...Isolated to widely scattered high based dry 
  thunderstorms possible Tuesday leading to additional fire 
  starts.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ306-050200-
/O.CON.KCYS.FW.W.0015.000000T0000Z-200805T0200Z/
/O.CON.KCYS.FW.A.0012.200805T1700Z-200806T0200Z/
Upper North Platte River Basin-
119 PM MDT Tue Aug 4 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS...LOW HUMIDITY AND DRY THUNDERSTORMS FOR FIRE
WEATHER ZONE 306...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS...LOW HUMIDITY AND DRY
THUNDERSTORMS FOR FIRE WEATHER ZONE 306...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect through 8 PM MDT this evening. a Fire
Weather Watch has also been issued. This Fire Weather Watch is in
effect from Wednesday morning through Wednesday evening.

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Tuesday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Wednesday morning through Wednesday evening.

* WIND...West to northwest 15 to 20 mph sustained with gusts to 
  30 mph. 

* HUMIDITY...Minimum 11 to 15 percent.

* HAINES...5 to 6.

* THUNDERSTORMS...Isolated to widely scattered high based dry 
  thunderstorms possible Tuesday leading to additional fire 
  starts.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ303-304-050200-
/O.CON.KCYS.FW.W.0015.000000T0000Z-200805T0200Z/
/O.CON.KCYS.FW.A.0012.200805T1700Z-200806T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-
119 PM MDT Tue Aug 4 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS...LOW HUMIDITY AND DRY THUNDERSTORMS FOR FIRE
WEATHER ZONES 303 AND 304...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS...LOW HUMIDITY AND DRY
THUNDERSTORMS FOR FIRE WEATHER ZONES 303 AND 304...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect through 8 PM MDT Tuesday. A Fire 
Weather Watch has also been issued. This Fire Weather Watch is in 
effect from Wednesday morning through Wednesday evening.

* WIND...West to northwest 15 to 20 mph sustained with gusts to 
  30 mph. 

* HUMIDITY...Minimum 11 to 15 percent.

* HAINES...5 to 6.

* THUNDERSTORMS...Isolated to widely scattered high based dry 
  thunderstorms possible Tuesday leading to additional fire 
  starts.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
142 
WWUS85 KCYS 042031
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
231 PM MDT Tue Aug 4 2020

...CRITICAL FIRE WEATHER CONDITIONS FOR FIRE WEATHER ZONES
303 THROUGH 307 THROUGH THURSDAY...

WYZ303-304-306-051200-
/O.UPG.KCYS.FW.A.0012.200805T1700Z-200806T0200Z/
/O.NEW.KCYS.FW.W.0016.200805T1700Z-200806T0200Z/
/O.NEW.KCYS.FW.A.0013.200806T1800Z-200807T0200Z/
/O.CON.KCYS.FW.W.0015.000000T0000Z-200805T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Upper North Platte River Basin-
231 PM MDT Tue Aug 4 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304,
AND 306... 
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY 
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303, 304,
AND 306...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH 
THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 303, 304, AND 306...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Wednesday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Thursday afternoon through Thursday evening.
The Fire Weather Watch is no longer in effect. 

The National Weather Service in Cheyenne has issued a Red Flag 
Warning, which is in effect through 8 PM MDT this evening. Similar
conditions expected Wednesday. A Fire Weather Watch has also been
issued. This Fire Weather Watch is in effect from Wednesday 
morning through Wednesday evening.

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Tuesday.
Similar conditions are expected Wednesday with a Red Flag Warning
in effect. A Fire Weather Watch has also been issued. This Fire 
Weather Watch is in effect from Thursday morning through 
Thursday evening.

* WIND...West to northwest 15 to 20 mph sustained with gusts to 
  30 mph. 

* HUMIDITY...Minimum 11 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ305-307-051200-
/O.NEW.KCYS.FW.W.0016.200805T1700Z-200806T0200Z/
/O.NEW.KCYS.FW.A.0013.200806T1800Z-200807T0200Z/
/O.CON.KCYS.FW.W.0015.000000T0000Z-200805T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
231 PM MDT Tue Aug 4 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 305 AND 
307...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 305 AND 
307...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 305 AND 307...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Wednesday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Thursday afternoon through Thursday evening. 

A Fire Weather Watch has also been issued. This Fire Weather
Watch is in effect from Thursday morning through Thursday evening.

* WIND...West to northwest 15 to 20 mph sustained with gusts to 
  30 mph. 

* HUMIDITY...Minimum 11 to 15 percent.

* HAINES...5 to 6.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ308-051200-
/O.NEW.KCYS.FW.A.0013.200806T1800Z-200807T0200Z/
Laramie Valley/Shirley Basin-
231 PM MDT Tue Aug 4 2020

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONE 308...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Thursday afternoon through
Thursday evening. 

* AFFECTED AREA...Fire weather zone 308.

* WIND...West to southwest winds 15 to 20 mph with gusts to 35
  mph.

* HUMIDITY...12 to 15 percent.

* HAINES...6

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
254 
WWUS85 KCYS 050156
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
756 PM MDT Tue Aug 4 2020

...CRITICAL FIRE WEATHER CONDITIONS FOR FIRE WEATHER ZONES
303 THROUGH 307 WEDNESDAY AND THURSDAY...

WYZ303>307-051200-
/O.EXP.KCYS.FW.W.0015.000000T0000Z-200805T0200Z/
/O.CON.KCYS.FW.W.0016.200805T1700Z-200806T0200Z/
/O.CON.KCYS.FW.A.0013.200806T1800Z-200807T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-Sierra Madre Range/Medicine Bow NF-
Upper North Platte River Basin-Snowy Range/Medicine Bow NF-
756 PM MDT Tue Aug 4 2020


...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 305 AND 307.
RED FLAG WARNING FOR WEDNESDAY REMAINS IN EFFECT...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH 
THURSDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 305 AND 307...

The Red Flag Warning for this evening has been allowed to expire.
However, critical fire weather conditions will likely return
Wednesday across portions of the area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

WYZ308-051200-
/O.CON.KCYS.FW.A.0013.200806T1800Z-200807T0200Z/
Laramie Valley/Shirley Basin-
756 PM MDT Tue Aug 4 2020

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR FIRE WEATHER ZONE 308...

* AFFECTED AREA...Fire weather zone 308.

* WIND...West to southwest winds 15 to 20 mph with gusts to 35 
  mph.

* HUMIDITY...12 to 15 percent.

* HAINES...6

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 3, 11:59 AM MDT, 1 hour 39 minutes earlier.

Area forecast discussion, Aug 3, 11:59 AM MDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1159 AM MDT Mon Aug 3 2020

.SHORT TERM...(Today through Tuesday night)
Issued at 330 AM MDT Mon Aug 3 2020

Synopsis: A persistent upper ridge over the Intermountain West was
flanked by upper troughs over the MS Valley and Pacific Northwest.
A quasi- stationary front reached from Southern Ontario through the
Middle MS Valley, into Northern TX then northwest through Central
CO and WY. Dew points east of the front were in the 50s, with 30s
and 40s to the west. A narrow band of convection developed from
far Northeast CO through Western KS and Eastern OK/TX panhandles.
Skies were mostly clear and winds were variable 10 kt or less.

Short range models/ensembles indicate little change in the synoptic
pattern with the upper ridge and surface front making slow eastward
progress through Tuesday. The Pacific trough will track east across
MT this afternoon and tonight, flattening the upper ridge. As it
does, scattered convection will develop during the early to mid
afternoon along the Front Rage, and move southeast onto the adjacent
eastern plains of WY late afternoon. Afternoon temperatures in the
80s and dew points in the 50s will yield MLCAPEs of 800 to 1200 j/kg
along and east of the Laramie Range. Surface to 6 km shear around
30 kt will support isolated multicellular convection capable of
producing hail up to one inch and wind gusts of 50 to 60 mph. The
SPC Day1 outlook highlights a Marginal risk for severe thunderstorms
from East-central through Southeast WY. Convection will gradually
weaken as it shifts east into the NE Panhandle this evening.

Subtle changes are on tap Tuesday with the surface front beginning
to drift slowly to the east. The axis of better instability and shear
will shift east into the high plains east of I-25 Tuesday afternoon.
Steep mid-level lapse rates, MLCAPEs of 1000 to 1500 j/kg and surface
to 6 km shear near 35 kt will support organized rotating updrafts
producing large hail and wind gusts in excess of 60 mph from late
afternoon through the early evening. Convection diminishes in coverage
and intensity late Tuesday evening.

.LONG TERM...(Wednesday through Sunday)
Issued at 300 AM MDT Mon Aug 3 2020

The upper ridge to the west of the Continental Divide will shift east
across the Front Range and High Plains Wednesday through Thursday.
with winds aloft backing from northwesterly to southwesterly. Periodic
short waves aloft and surges of subtropical moisture (PWAT values above
an inch east of the Laramie Range) will produce scattered afternoon
and evening showers and thunderstorms. Marginal low-mid level shear
and instability may yield a few strong to marginally severe thunderstorms.
Drier and warmer air aloft (PWAT values decreasing by a half inch)
will result in only isolated diurnal convection over the Southeast
WY mountains Friday and Saturday. Above normal temperatures will
prevail with highs in the mid 80s to mid 90s and lows in the 50s
to lower 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1154 AM MDT Mon Aug 3 2020

VFR flight conditions expected for all terminals through 21Z. CYS,
LAR, and RWL will begin to see scattered shower and thunderstorm
activity from 21Z-23Z. MVFR/VFR fluctuations may occur at this
period due to VIS reduction from rain showers. Amendments may
become necessary for SE WY terminals if thunderstorms become
better organized than currently advertised on weather guidance.
VFR flight conditions will occur through 0Z for the western NE
Panhandle terminals. Gusts up to 15 to 25 knots for terminals
are possible in SE WY where nearby showers and thunderstorms
occur.

&&

.FIRE WEATHER...
Issued at 215 AM MDT Mon Aug 3 2020

Areas along and east of the Laramie Range can expect scattered afternoon
and evening showers and thunderstorms through Thursday. West and central
Carbon County will experience an increase in west winds Tuesday combined
with low afternoon humidity. Isolated to widely scattered dry thunderstorms
will be possible across west and central Carbon County Tuesday afternoon.
The Fire Weather Watch remains in effect for Fire Weather Zones 303
and 304 from late Tuesday morning through early Tuesday evening.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Fire Weather Watch from Tuesday morning through Tuesday evening
     for WYZ303-304.

NE...None.
&&

SHORT TERM...MAJ
LONG TERM...MAJ
AVIATION...BW
FIRE WEATHER...MAJ
Hazardous weather outlook, Aug 3, 4:06 AM MDT, 9 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
406 AM MDT Mon Aug 3 2020

WYZ104-109>114-041015-
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
406 AM MDT Mon Aug 3 2020

This hazardous weather outlook is for south central Wyoming.

.DAY ONE...TODAY AND TONIGHT

Isolated to widely scattered afternoon afternoon and early evening
thunderstorms will develop. Severe weather is not expected.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Minimum humidity will fall below 15 percent with west winds gusting
to 30 mph Tuesday afternoon outside the mountains. Isolated to widely
scattered high based dry thunderstorms will be possible that may
result in additional fire starts. A Fire Weather Watch is in effect
for west and central Carbon County from 11 AM through 8 PM Tuesday.

Widely scattered afternoon thunderstorms will develop Wednesday
and Thursday, with more isolated coverage Friday and Saturday.
Severe weather is not expected.

.Spotter information statement...

Spotter activation will not be required.

NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119-
041015-
Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill-
Kimball County-Cheyenne-North Sioux-South Sioux-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
406 AM MDT Mon Aug 3 2020

This hazardous weather outlook is for the western Nebraska
Panhandle...east central Wyoming...and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Scattered thunderstorms will develop over the Laramie Range
during the early afternoon and move southeast onto the high
plains during the late afternoon and early evening. Isolated
strong to marginally severe thunderstorms producing hail up
to one inch and wind gusts of 50 to 60 mph will be possible.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Scattered afternoon and evening thunderstorms will develop
Tuesday through Thursday, becoming more isolated and confined
to the mountains Friday and Saturday. Strong to severe
thunderstorms producing large hail, wind gusts of 60 mph and
locally heavy rain will be possible along and east of the
Interstate 25 corridor Tuesday.

.Spotter information statement...

Spotter activation will not be required.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 1:38 PM MDTFire Weather WatchCYS25 hr
Aug 3, 5:08 PM MDTSpecial Weather StatementCYS52 min
Aug 3, 5:19 PM MDTSpecial Weather StatementCYSLaramie41 min
Aug 3, 5:36 PM MDTSpecial Weather StatementCYSAlbany39 min
Aug 3, 5:46 PM MDTSpecial Weather StatementCYSLaramie44 min
Aug 3, 5:55 PM MDTSevere Thunderstorm WarningCYSAlbany35 min

Nearby

Red Flag Warnings in Wyoming, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.